Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

High cholesterol. Taking statin. Body feels sore to touch

i have high cholestreol am 57yrs old i have been on statin tabs for a while my question is every part of my body is extremely sore to the touch legs arms breasts ect when i feel the skin from where the pain is it just feels like bubble rap this is the only way to describe it, i am in the most agonizing pain all of the time
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
The statins,prescribed to lower body lipids,are not without side effects,and yourproblem may be related to the usage of statins and i feel you to consult your own Physician and stop using the drug as the drug itself is conroversial.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor